Browse Title Index

Issue Title
Spring 2009, Volume 4, Number S09 Integral equation formulation and analysis of utter instabilities of Timoshenko beams under non conservative loads Abstract
N. Ouakkasse, L. Azrar
Spring 2010, Volume 6, Number S10 Iterative Solution of a Nonlinear Singularly Perturbed Equation in a Banach Space and its Application to Differential Equations Abstract
Valery Y. Glizer
2014, Volume 15, Issue Number 1 Jump Performance Prediction Model Based On BP Neural Network Abstract
Bing Zhang, Weiqi Jiang
Winter 2011, Volume 10, Number W11 Kernel Sections and (Almost) Periodic Solutions for a Class of Partial Functional Differential Equations Abstract
Xiang Li, Zhixiang Li
2021, Volume 22, Issue Number 3 Kumaraswamy Exponential Lomax distribution and its Applications Abstract
Vasili. B V Nagarjuna, R. Vishnu Vardhan
2019, Volume 20, Issue Number 2 Large and moderate deviation principles for semi-recursive hazard rate kernel estimators defined by stochastic approximation method Abstract
Yousri Slaoui
2018, Volume 19, Issue Number 1 Legendre’s Conjecture Abstract
Simon Davis
2016, Volume 17, Issue Number 2 Lifetime Modelling under Various Distributional Assumptions for Competing Risks Abstract
Iman Mabrouk, Serge B. Provost
Winter 2011, Volume 10, Number W11 Lightlike hypersurfaces in semi-Riemannian manifold with Ricci quarter-symmetric reccurent non-metric connection Abstract
Nesip Aktan, Ozgur Boyacıoglu Kalkan
2022, Volume 22, Issue Number 1 Linear 2-arboricity of toroidal graphs without 5-cycles and without adjacent 4-cycles Abstract
Nan Jiang, Dan-jun Huang
2013, Volume 14, Issue Number 2 Linear maps preserving unitary operators and their applications Abstract
A. Chahbi, A. Roukbi, S. Kabbaj
Winter 2010, Volume 7, Number W10 Linear transformations of Gaussian processes Abstract
M. Erraoui, Y. Ouknine
2018, Volume 19, Issue Number 3 Local linear estimate for functional regression with missing data at random Abstract
Abbassia Benchiha, Zoulikha Kaid
2016, Volume 17, Issue Number 2 Longitudinal Analysis of Population Mean on Successive Occasionsy Abstract
Kumari Priyanka, Richa Mittal
2014, Volume 15, Issue Number 1 M/M/1 machine repairmanproblem withbulk-repair using general bulk service rule Abstract
A. Banerjee, U. C. Gupta
2015, Volume 16, Issue Number 1 Mark sequences in multipartite multidigraphs Abstract
T. A. Chishti, S. Pirzada
Spring 2008, Volume 2, Number S08 Mathematical Analysis for a model of Nickel-Iron alloy electrodeposition on rotating disk electrode: parabolic case Abstract
N. Alaa, N. Idrissi Fatmi, J. R. Roche, A. Tounsi
Winter 2011, Volume 10, Number W11 Mathematical Analysis of Added-Mass Instability in Fluid-Structure Interaction Abstract
Pongpat Thavornpattanapong, Kelvin Wong, Sherman C.P. Cheung, Jiyuan Tu
2013, Volume 13, Issue Number 1 Mesh adaptation for two-phase flow Abstract
S. El Hassouni, Z. Mghazli
2018, Volume 19, Issue Number 2 Method of Generating a Random Permutation and study of Associated Random Variables Abstract
K. S. Bhanu, Mukta N. Deshpande
Spring 2008, Volume 2, Number S08 Method of upper and lower solutions applied to a nonlinear delay integral system Abstract
Abderrahim Zertiti
2018, Volume 19, Issue Number 3 Methods for comparing the responses from a Likert question, with paired observations and independent observations in each of two samples Abstract
Ben Derrick, Paul White
2014, Volume 15, Issue Number 1 Minimal solution of BSDEs driven by continuous local martingales under non-Lipschitz condition Abstract
Shiyu Li, Wenxue Li, Wujun Gao
Spring 2010, Volume 6, Number S10 Minimal time function and Hamilton-Jacobi inequalities Abstract
Tzanko Donchev
2015, Volume 16, Issue Number 1 Mixed Convective MHD Oscillatory Flow of a Visco-Elastic Fluid with Heat Source and Variable Suction through Porous Media Abstract
Rita Choudhury, Paban Dhar
176 - 200 of 326 Items << < 3 4 5 6 7 8 9 10 11 12 > >>